# SDR AALA201902129012

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 19,334 hours, 7,610 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00011697
- Condition: Faulty
- Location: Emergency  Exit
- Part time: 17,958 hours, 6,865 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  THE FA REPORTED ON THE FAP R2 EMERGENY EXIT DOOR WAS SHOWING CHECK SLIDE PRESSURE.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED TSM 52-22-00-810-807-A,  REPLACED THE DECODER UNIT IAW AMM 23-73-47.  OPS TESTED SATISFACTORY.
